Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

I had malaria falciperum 4 times. Suffering from loose motion,stomachache and low fever. Could this be cerebral malaria ?

Hi! my age is 19 and I am a female. Since past 7 months I have had malaria falciperum 4 times and each time I have done full medication- 1st time I had taxim O for 14 days+ 14 days malarid. 2nd Time I had falcigo injection for 3 days. 3rd time I had rapither injection for 5 days. 4th time I had Emal injection for 5 days. Last medication is over 2 weeks back. Yesterday I had loose motion twice, stomach ache, chills, fever in evening abut 99.4F. I couldn t sleep properly at night.As soon as I slept I woke up suddenly. This happened 3-4 times while sleeping. I even hurt my tongue was an involuntary reflex in sleepy mood (it happened 1st time in my life) I have had this experience (of waking up suddenly at night) in past also when I had malaria falciperum. I am feeling weak, sometimes dizzy. What are the chances that this could be cerebral malaria . I have no good medical facilities here. I am afraid of getting into coma and all that.... What are the earliest signs of cerebral malaria?
Asked On : Fri, 29 Apr 2011
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
The Falciparum type of malaria is not a recurrent type as it is in case of Vivax malaria.So either you are living in a area that is prone to mosquitoes spreading Falciparum malaria or if it is not documented then the recurrent malaria can be due to a combined vivax along with falciparum .Also the evening temperature of 99.4 F and weak feeling can be due to the effect of Typhoid infection which is now a days commonly seen associated with malaria.Please get investigated and do a Rapid malaria antigen to find the type of malaria and also do a Widal test for Typhoid.As far as Cerebral malaria is concerned the signs and symptoms are high grade fever;chills and rigors;vomiting and severe headache;also the intensity of all symptoms will be severe.Please get investigated and treated and you should be fine.
Answered: Fri, 29 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor